Katalog GES



A Simulation Study of Sylvester's Problem in Three Dimensions

This note gives estimates of solutions to the Sylvester problem in three dimensions. These results suggest that the solutions in four and higher dimensions are very close to the solution for the n-dimensional sphere which is known. Full description

1st Person: Do, Kim-Anh
Additional Persons: Solomon, Herbert verfasserin
Source: in Journal of applied probability Vol. 23, No. 2 (1986), p. 509-513
More Articles
Type of Publication: Article
Language: English
Published: 1986
Keywords: research-article
Online: Volltext
Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation